# SDR DALA2024052905611

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 84,846 hours, 22,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1328-1331
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6806 IN REF TO NRC S/N 00162: CORROSION OUT LIMITS ON FLOOR SUPPORTS (JOOGLE AREA) BTW STA 1328 TO 1331 AND LBL 16.10, LBL 10.45, RBL 2.90 RBL 7.55 RBL 10.45 RBL 16.10 AT AFT CARGO. CORRECTIVE ACTION: SUMMARY OF NRC 724: CHANNELS 6 (E/AS) WERE REPLACED PER B757-200 SRM. (0364740)
